IJPAM: Volume 108, No. 3 (2016)
CONTRACTIONS IN GENERALIZED CONE b-METRIC SPACE
Department of Mathematics
University College of Science
Hyderabad, 500 007, Telangana, INDIA
Abstract. In this paper, we prove some fixed point theorems of T-weak contractions in generalized cone b-metric spaces established by R. George, et al. in , without assuming normality of cone. Our results improve and generalize many recent known results in cone metric, cone b-metric and cone rectangular metric spaces.
Received: February 8, 2016
AMS Subject Classification: 47H10, 54H25
Key Words and Phrases: cone rectangular metric space, generalized cone b-metric space, common fixed point, coincidence point, T-weak contractions, weakly compatible maps
Download paper from here.
DOI: 10.12732/ijpam.v108i3.1 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 483 - 494